MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; PUMP, INFUSION, PCA
Catalog Number 21-7057-242
Medical Device Problem Codes Collapse (1099); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing of the cadd administration set collapsed during infusion.This in turn led to under infusion.The nurse noted that there was medication left in the bottle after approximately 1.5 hours.The nurse changed the tubing and the medication ran fine on the new administration set.No serious injury was reported in connection with this incident.
 
Additional Manufacturer Narrative
One cadd high volume administration set was returned for evaluation.No discrepancies were found when device was visually inspected.The administration set underwent accuracy testing.The customer's complaint was unable to be confirmed.While no definitive root cause to the reported issue could be determined, this investigation revealed no intrinsic evidence to suggest a root cause related to manufacturing.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7537112
Report Number3012307300-2018-01743
Device Sequence Number19287132
Product Code MEA
UDI-Device Identifier10610586020407
UDI-Public10610586020407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7057-242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1